Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 11, NWS Shreveport, LA

February 10, 20124 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Feb 10, 2012, 6:08 AM CST for 4 parishes in Louisiana. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 6:08 AM CST (12:08 UTC)
Expired
Feb 13, 2012, 10:19 AM CST
In force
3 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 32.44 ft at Feb 11, 2012, 5:00 AM CST.

actionminormoderate303502/1002/1102/1202/1302/14
Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WGUS44 KSHV 101209
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 AM CST FRI FEB 10 2012

LAC021-043-059-127-111208-
/O.NEW.KSHV.FL.W.0011.120210T1208Z-120213T1200Z/
/RHLL1.1.ER.120210T0800Z.120210T1100Z.120212T1800Z.NO/
608 AM CST FRI FEB 10 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 500 AM FRIDAY THE STAGE WAS 32.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...EXPECT THE LITTLE RIVER TO CREST VERY NEAR FLOOD
  STAGE THROUGHOUT THIS FRIDAY.
* IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME 
  CAMPS AND RECREATIONAL AREAS FACING FLOODING.

$$
3 follow-up statements
193 
WGUS84 KSHV 101642
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1042 AM CST FRI FEB 10 2012

LAC021-043-059-127-111642-
/O.EXT.KSHV.FL.W.0011.000000T0000Z-120215T0000Z/
/RHLL1.1.ER.120210T0800Z.120211T1800Z.120214T0600Z.NO/
1042 AM CST FRI FEB 10 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 32.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY 
  EARLY SUNDAY MORNING.  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
772 
WGUS84 KSHV 111646
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1046 AM CST SAT FEB 11 2012

LAC021-043-059-127-121646-
/O.EXT.KSHV.FL.W.0011.000000T0000Z-120214T0000Z/
/RHLL1.1.ER.120210T0800Z.120211T1800Z.120213T0600Z.NO/
1046 AM CST SAT FEB 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 32.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 


$$
147 
WGUS84 KSHV 131619
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CST MON FEB 13 2012

LAC021-043-059-127-131649-
/O.CAN.KSHV.FL.W.0011.000000T0000Z-120214T0000Z/
/RHLL1.1.ER.120210T0800Z.120212T1800Z.120212T1900Z.NO/
1019 AM CST MON FEB 13 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* AT 900 AM MONDAY THE STAGE WAS 31.5 FEET. 
* FELL BELOW FLOOD STAGE AT 100 PM SUNDAY AFTERNOON.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 31.0 FEET BY TUESDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 4:04 AM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Feb 10, 4:04 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 AM CST FRI FEB 10 2012

.DISCUSSION...

THE AREA RADAR IMAGERY LOOKS REAL WET THIS MORNING...AS RAIN LOOKS
TO BE COVERING THE ARKLATEX. HOWEVER...MUCH OF THIS ACTIVITY IS
ONLY PRODUCING LIGHT AMOUNTS WITH ONLY TRACE AMOUNTS TO A FEW
HUNDREDTHS OF AN INCH RECORDED SINCE MIDNIGHT.

SATELLITE IMAGERY CONTINUES TO SHOW PACIFIC MOISTURE TRANSGRESSING
ACROSS THE AREA...AHEAD OF A UPPER LEVEL TROUGH MOVING THROUGH THE
PLAINS. THE MODELS PROGRESSIVELY INCREASE MOISTURE ACROSS THE AREA
TODAY AHEAD OF THIS TROUGH...THUS RAINFALL IS ALMOST CERTAIN TODAY
WITH POPS BEING NEAR 100 PERCENT. HOWEVER...WITH THE LACK OF LIFT
DUE TO THE SURFACE FRONTAL BOUNDARY LAGGING SOMEWHAT BEHIND THE
PRECIP...QPF AMOUNTS WILL BE RATHER LIGHT. HPC HAS 24 QPF VALUES
GENERALLY LESS THAN A TENTH OF AN INCH FOR THE AREA...BUT WE MAY
SEE SOME ISOLATED AMOUNTS UP TO A QUARTER INCH.

DRYING WILL TAKE PLACE RATHER QUICKLY AFTER FROPA THIS
AFTERNOON/EVENING...WITH A 1040 RIDGE BUILDING ACROSS THE AREA
TONIGHT. COLD AIR ADVECTION WILL BE IN PLACE THE NEXT COUPLE OF
DAYS...AS NORTHERLY WINDS USHER MUCH COOLER AIR IN AND THE RIDGE
SETTLES ACROSS THE DEEP SOUTH.

THE EXTENDED PACKAGE REMAINS CONSISTENT THIS MORNING...AS THE
UPPER LOW CURRENTLY SOUTH OF BAJA FINALLY MOVES EAST THIS WEEKEND.
THE LOW WILL WEAKEN AS IT CROSSES MEXICO AND SEND A TRASH OF
SHORT WAVES AHEAD OF THE DEEP TROUGH MOVING THROUGH THE ROCKIES
SUNDAY NIGHT/MONDAY. RAIN CHANCES REMAIN DECENT MONDAY AS MOISTURE
RETURN IS EXPECTED AHEAD OF THIS ACTIVITY.

SHORT TERM TEMPS ARE GENERALLY FOLLOWING THE NAM...WITH THE
EXTENDED NUMBERS MORE IN LINE WITH GFS/MEX.

ELEVEN

&&

.AVIATION...

ONGOING SHOWERS WILL CONTINUE TO BECOME MORE NUMEROUS TODAY...AS AN
UPPER LEVEL TROF AND ASSOCIATED COLD FRONT APPROACH THE REGION. MVFR
AND TEMPO IFR/LIFR CONDITIONS ARE LIKELY FOR MUCH OF THE DAY...WITH
ISOLATED -TSRA ALSO POSSIBLE. RAIN WILL END FROM WEST TO EAST
BEGINNING THIS AFTERNOON...AS HIGH PRESSURE BEGINS TO SINK SWD IN
THE WAKE OF THE COLD FRONT. OTHERWISE...WINDS WILL BE SELY AT 4-6
KTS...BECOMING NLY AT 8-12 KTS AFTER FROPA THIS AFTERNOON/EVENING.
/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  34  45  24  50 / 100   0   0   0   0
MLU  51  33  45  23  48 / 100  10   0   0   0
DEQ  52  27  40  19  44 / 100   0   0   0   0
TXK  51  28  42  21  44 / 100   0   0   0   0
ELD  51  30  43  20  47 / 100   0   0   0   0
TYR  55  31  45  23  47 /  80   0   0   0  10
GGG  54  32  45  23  48 /  80   0   0   0  10
LFK  57  36  49  25  52 / 100   0   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

11/12
Hazardous weather outlook, Feb 10, 5:59 AM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 AM CST FRI FEB 10 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101900-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
559 AM CST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

OCCASIONAL AREAS OF RAIN WILL CONTINUE MOVING ACROSS THE REGION
TODAY. THE RAIN WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS
AFTERNOON...AS A COLD FRONT MOVES INTO THE AREA USHERING COOLER
AND DRIER AIR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT THE REGION SUNDAY
NIGHT AND MONDAY AHEAD OF ANOTHER UPPER LEVEL DISTURBANCE. HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.